Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/29250
Title: Метрические теоремы об аппроксимации -адических чисел алгебраическими числами ограниченной степени
Authors: Бересневич, В. В.
Берник, В. И.
Ковалевская, Э. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2002
Citation: Докл. НАН Беларуси. 2002. Т. 46, № 4. С. 13-15
URI: http://elib.bsu.by/handle/123456789/29250
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.